Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2013, 12:38 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2013, 12:38 AM CDT (05:38 UTC)
- Expired
- Mar 31, 2013, 1:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:41 AM CDT | HAIL 0.88 | Cameron, OK | |
| Mar 31, 12:42 AM CDT | TSTM WND DMG | Cameron, OK | TREE LIMBS DOWN IN CAMERON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:06 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS54 KTSA 310538
SVRTSA
ARC131-OKC079-310645-
/O.NEW.KTSA.SV.W.0047.130331T0538Z-130331T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT SUN MAR 31 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
* UNTIL 145 AM CDT
* AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMERON...
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CAMERON...MIDLAND AND HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3495 9429 3494 9435 3495 9436 3494 9439
3494 9441 3492 9444 3488 9444 3488 9445
3515 9470 3521 9450 3504 9422 3497 9422
TIME...MOT...LOC 0539Z 321DEG 30KT 3513 9456
$$3 follow-up statements
283
WWUS54 KTSA 310549 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT SUN MAR 31 2013
ARC131-OKC079-310645-
/O.CON.KTSA.SV.W.0047.000000T0000Z-130331T0645Z/
SEBASTIAN AR-LE FLORE OK-
1249 AM CDT SUN MAR 31 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...
AT 1246 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF HARTFORD...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MIDLAND...
ARKOLA...HARTFORD...PATTERSON AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3495 9429 3494 9435 3495 9436 3494 9439
3494 9441 3492 9444 3488 9444 3488 9445
3507 9463 3516 9444 3504 9422 3497 9422
TIME...MOT...LOC 0549Z 321DEG 30KT 3506 9449
$$627
WWUS54 KTSA 310601
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SUN MAR 31 2013
ARC131-OKC079-310645-
/O.CON.KTSA.SV.W.0047.000000T0000Z-130331T0645Z/
SEBASTIAN AR-LE FLORE OK-
101 AM CDT SUN MAR 31 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...
AT 1258 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...PATTERSON AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3495 9429 3494 9435 3495 9436 3494 9439
3494 9441 3492 9444 3488 9444 3488 9445
3506 9453 3511 9439 3504 9422 3497 9422
TIME...MOT...LOC 0601Z 321DEG 30KT 3502 9442
$$675
WWUS54 KTSA 310617
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT SUN MAR 31 2013
ARC131-OKC079-310627-
/O.CAN.KTSA.SV.W.0047.000000T0000Z-130331T0645Z/
SEBASTIAN AR-LE FLORE OK-
117 AM CDT SUN MAR 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND
SOUTHWESTERN SEBASTIAN COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM.
LAT...LON 3495 9429 3494 9435 3495 9436 3494 9439
3494 9441 3492 9444 3488 9444 3488 9445
3506 9453 3511 9439 3504 9422 3497 9422
TIME...MOT...LOC 0617Z 321DEG 30KT 3492 9432
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:04 AM CDT, 34 minutes earlier.
Area forecast discussion, Mar 31, 12:04 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1204 AM CDT SUN MAR 31 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCT CONVECTION WILL BE CLEARING THE AR TAF SITES EARLY IN THE PERIOD ...WITH ADDITIONAL CONVECTION POSSIBLE ACROSS KMLC IN THE 11Z-15Z TIME FRAME AS THE COLD FRONT APPROACHES. CIGS ANTICIPATED TO REMAIN VFR...WITH BRIEF MVFR VSBYS IN THUNDER AT KMLC WITHIN THE AFOREMENTIONED PERIOD. VFR CONDITIONS EXPECTED AT ALL SITES FROM 15Z THROUGH THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1018 PM CDT SAT MAR 30 2013/ DISCUSSION... UPDATED ZONES SENT EARLIER REFLECT ADJUSTMENTS TO POPS BASED ON THE LATEST TRENDS...WHICH IS KEEPING THE HIGHEST POPS ACROSS THE ERN ZONES. FRONT WILL CONTINUE TO PUSH THROUGH THE AREA WITH SCATTERED STRONG/SEVERE STORMS TO CONTINUE INTO THE OVERNIGHT.ADDITIONAL ACTIVITY NOTED ACROSS WRN KS AT THIS TIME....AND WILL LIKELY IMPACT NE OK LATER TONIGHT. HOWEVER...DO NOT THINK SEVERE POTENTIAL WILL BE SIGNIFICANT WITH THAT ACTIVITY. UPDATED ZFP/PFM/AFM ALREADY SENT. CONVECTIVE WATCH #69 REMAINS IN EFFECT UNTIL 4 AM. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, Mar 30, 9:16 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 916 PM CDT SAT MAR 30 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 916 PM CDT SAT MAR 30 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA ONSET...TONIGHT SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA FAR NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...TONIGHT. DISCUSSION... A SURFACE FRONT WAS ENTERING NORTHEAST OKLAHOMA THIS EVENING. INCREASED WIND SHEAR ALONG WITH AMPLE INSTABILITY HAS RESULTED IN SEVERE STORMS CAPABLE OF PRODUCING VERY LARGE..DESTRUCTIVE HAIL...ESPECIALLY FOR LOCATIONS ACROSS NORTHEAST OKLAHOMA WHERE SURFACE FORCING HAS BEEN MAXIMIZED. GIVEN THE SHEAR AND STRENGTH OF THE UPDRAFTS IN THE STRONGEST STORMS...TORNADIC POTENTIAL HAS ALSO INCREASED ACROSS EASTERN OKLAHOMA. STORMS WILL CONTINUE TO PUSH AND SOUTHEAST OVERNIGHT AHEAD OF THE SURFACE FRONT...WITH LARGE HAIL REMAINING THE PRIMARY RISK OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE FRONTAL BOUNDARY ON SUNDAY...WITH HIGHEST CHANCES SOUTH OF INTERSTATE 40. A STRONGER COLD FRONT SHOULD MOVE THROUGH THE AREA MONDAY AFTERNOON...WITH RAIN CHANCES INCREASING FROM NORTH TO SOUTH BEHIND THE BOUNDARY. CONSIDERABLY COOLER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A SLOW MOVING UPPER SYSTEM WILL BRING CONTINUED RAIN CHANCES IN THAT TIME FRAME. ONCE THIS SYSTEM CLEARS...TEMPERATURES WILL BEGIN TO REBOUND TOWARDS THE END OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 11:23 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SAT MAR 30 2013
OKZ049-073-310500-
PITTSBURG OK-PUSHMATAHA OK-
1123 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA
AT 1124 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3452 9568 3459 9568 3459 9578 3463 9584
3478 9573 3459 9533 3441 9553
TIME...MOT...LOC 0424Z 302DEG 18KT 3466 9569Local storm report, Mar 30, 11:37 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL ASHLAND 34.77N 96.07W
03/30/2013 E1.75 INCH PITTSBURG OK PUBLIC
AT HARPER VALLEY ROAD.
&&
AEJLocal storm report, Mar 30, 11:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL SALLISAW 35.46N 94.79W
03/30/2013 E0.88 INCH SEQUOYAH OK AMATEUR RADIO
&&
SFPLocal storm report, Mar 30, 11:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 3 SSW SALLISAW 35.42N 94.81W
03/30/2013 SEQUOYAH OK EMERGENCY MNGR
ROOF DAMAGE TO A HOME
&&
SFPLocal storm report, Mar 30, 11:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 3 W SALLISAW 35.46N 94.84W
03/30/2013 E1.00 INCH SEQUOYAH OK BROADCAST MEDIA
ON HWY 40, 3 MILES WEST OF HWY 59.
&&
AEJSpecial weather statement, Mar 31, 12:31 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT SUN MAR 31 2013
ARZ029-OKZ076-310600-
LE FLORE OK-SEBASTIAN AR-
1231 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 1231 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF CAMERON...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CAMERON...PANAMA...ROCK ISLAND...
SPIRO...POCOLA...SCULLYVILLE...BRADEN...CROSSROADS...MILLTOWN...
PATTERSON...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...JENSON...EXCELSIOR...MANSFIELD AND BONANZA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3515 9412 3508 9419 3507 9423 3504 9422
3495 9431 3494 9435 3495 9436 3494 9440
3517 9471 3531 9453 3531 9451 3531 9448
TIME...MOT...LOC 0531Z 314DEG 34KT 3517 9455The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Mar 30, 7:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Mar 30, 7:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 30, 7:50 PM CDT | Special Weather Statement | TSA | Mayes | 25 min |
| Mar 30, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 63 min |
| Mar 30, 8:01 PM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Mar 30, 8:24 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Mar 30, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 52 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 60 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 67 min |
| Mar 30, 9:10 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
| Mar 30, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Mar 30, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 54 min |
| Mar 30, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 59 min |
| Mar 30, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 57 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 56 min |
| Mar 30, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 66 min |
| Mar 30, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Mar 30, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| Mar 30, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 67 min |
| Mar 30, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 41 min |
| Mar 30, 11:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 30, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 67 min |
| Mar 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| Mar 31, 3:27 AM CDT | Special Weather Statement | TSA | Osage | 63 min |
| Mar 31, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Mar 31, 4:20 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 55 min |
| Mar 31, 5:13 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Mar 31, 5:17 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 43 min |
| Mar 31, 5:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Mar 31, 5:58 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 47 min |
| Mar 31, 6:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Mar 31, 6:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 63 min |
| Mar 31, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 59 min |
| Mar 30, 9:42 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Mar 30, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 56 min |
| Mar 30, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 32 min |
| Mar 31, 12:31 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Mar 31, 6:15 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.